BibTeX record journals/jet/Sandholm01

download as .bib file

@article{DBLP:journals/jet/Sandholm01,
  author    = {William H. Sandholm},
  title     = {Potential Games with Continuous Player Sets},
  journal   = {J. Econ. Theory},
  volume    = {97},
  number    = {1},
  pages     = {81--108},
  year      = {2001},
  url       = {https://doi.org/10.1006/jeth.2000.2696},
  doi       = {10.1006/jeth.2000.2696},
  timestamp = {Mon, 24 Feb 2020 15:54:23 +0100},
  biburl    = {https://dblp.org/rec/journals/jet/Sandholm01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics